# SDR SWAA2025102019291

- Difficulty date: September 29, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 29,794 hours, 14,881 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AFT FLAP HAS DELAMINATION ON THE UPPER SURFACE 4' FROM THE INBOARD END NEAR THE TRAILING EDGE.   RT OTBD AFT FLAP WAS REMOVED ALONG WITH FLAP ASSY AND SERVICABLE RT OTBD AFT FLAP WITH FLAP ASSY WAS INSTALLED ON FAULT TTG8Q015LVFW.
